# SDR MASA200600423

- Difficulty date: February 11, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N401MJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 7316
- Aircraft time: 9,905 hours, 9,391 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Caution Message
- Condition: Illuminated
- Location: Stall Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7289 IAD - STALL FAIL CAUTION MESSAGE ON EICAS.  MAINTENANCE RESET THE SYSTEM.
